# SDR ASAA0010138

- Difficulty date: October 11, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YXD-DURING SERVICE CHECK THE RT OVERWING INTERIOR LOWER EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE. RELEASED PER MEL 33-15A. SEA MAINTENANCE SUBSEQUENTLY REPLACED BATTERY CHARGER AND REPAIRED SHORTED WIRE. THE LIGHT OPERATED NORMALLY.
